# SDR DALA2018042302815

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT HAS CORROSION AT BL 0 BETWEEN BS 1640 - 1660. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 7.
